# SDR ASAA2015121214214

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 831 hours, 272 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CRUISE FLIGHT, VTK APPEARED ON NAV DISPLAY MENU PAGE NO, FMC THEN EVERYTHING BACK TO NORMAL OPS.  ACFT GROUNDED. ACCOMPLISHED FIM 34-61, TASK 836.  NO FAULTS FOUND, OPS CHECK NORMAL.
